# SDR EIA2000016

- Difficulty date: May 6, 2000
- Submitted: May 19, 2000
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- Engine: Pwa JT9D7J
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 4
- Stage of operation: CR
- How discovered: V
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

PANC - IN CRUISE AT FL 340, NR 4 ENGINE EPR, N1, N2, EGT, F/F ROLLED BACK.  ENGINE FLAMED OUT.  ATTEMPTED TWO RELIGHTS, UNABLE.  OIL PRESSURE STAYED ABOVE 5 PSI FOR DURATION OF FLIGHT.  PERFORMED WINDMILL INSPECTION.  INSP INLET/EXHAUST AND 3-5 BLEED PORTS, OK.  INSP FUEL COND ACT, OK.  FOUND NR 4 MAIN FUEL FILTER CONTAMINATED, REPLACED SAME.  CHECKED FP2, FP12, FCU RP FILTER, EVC FILTER, OK.  SUMPED NR 4 MAIN TANK, NO WATER EVIDENT.  ENG RUN-UP CHECK NORMAL.  (X)
